Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On medicines for vertigo, cardiac issues. Getting disturbed sound in right ear, heaviness in head. Reason?

hello doctor since one week i am feeling with vertigo i am takeing medicines vertin 8 mg bd dimox 1 per day 25mg my doubt is before i am exp with vertigo i am feeling nausia as i am postive cardiac patient 2001 i am also using folloing drugs nebivolal 25 mg clopredigram roosvatatin 25 mg at present i am getting disturbed sound n my right year minimal heavy ness on riht side of my head plase advise me comfotable procedure and medicins thnk you
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The two issues - in your case - appear to be unrelated to each other.

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to assess - especially in the presence of tinnitus. They have special tests to confirm the contribution of the ear - which probably is the case with you.

If there are no clues, you have to be followed up by a neurologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor